Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Not able to digest food, gas problem. Medication?

Dear Sir, I am Ajay Kumar from Bharuch. I have been living in Bharuch for 4 months. I have digestive Problems. I am not able to digest food. My stomach is out of Control & have gas problem. Some times in night while sleeping I face many problems when gas come on my mind. I , that time stress less. Please guide me. Which type of medicine, I should use.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcare magic.
Thanks for writing to us.

As you have mentioned here we see you have problem with digestion and gas.
You have mentioned you have been living in Bharuch for 4 months, so a sudden change in diet and eating habits may be the main cause of your digestion problem.
Its not mentioned here if you have acidity or heartburn.

You could just notice and keep track of the days you have more digestion problem and check the diet of that day, so you can avoid food which increases indigestion.

Also here are few tips to reduce your indigestion.

-Avoid coffee/ tea or any other hot beverages
-Avoid areated drinks like pepsi and coca cola etc
-Skip smoking if your a smoker as this worsens the situation
-Avoid foods like beans, peas, lentils, cabbage, onions, broccoli, cauliflower, bananas as it can increase gas
-Eat small but regular meals every 3-4 hours
-Drink a glass of cold milk every morning
-Chew your food properly before swallowing and eat slowly for proper digestion and this also reduces entry of air into your stomach
-Avoid spicy food, citrus fruits, pickles
-Have yoghurt which can give relief
-Drinking coconut water can relieve symptoms to some extent

OTC drugs like Ranitidine (Rantac 150mg) can be taken half an hour before breakfast and dinner.

If indigestion still persist please visit a doctor for detail evaluation and medical therapy.

Hope this answer helps you

Dr Srija
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor